Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Constipated and took a laxative with home remedy. Throwing up, popping since then. Need advise ?

Hi, last night I was constipated and took a laxative but also drank a home remedy of warm water, apple cider vinegar, cayenne pepper and lemon and I ve been Throwing up and pooping since around 4 AM... It is now 10:30 AM. I feel really weak and sick and I m worried and don t know what to do. Thank you I m feeling really scared and desperate and I just want some help.
Asked On : Mon, 27 Aug 2012
Answers:  2 Views:  134
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Taking heavy dose of laxatives may cause diarrhea and some times nausea and vomiting.
Since you have not mentioned number of episodes of motion, and you feel weak, it may be due to dehydration,
So rehydrate yourself with plenty of water, citrus fruits, salt , sugar.
If possible get some ORS fluids and drink.
If your vomiting heavily and cant have any oral fluids you need to have intravenous fluids.
Also have medication for vomiting like Emeset, and anti-diarrheal's after consulting your family physician.
Wish you good health
Answered: Tue, 28 Aug 2012
I find this answer helpful
General & Family Physician Dr. Pavan Kumar Gupta's  Response
Just don't worry as hints shall settle soon.
Take proton pump inhibiter like PANTOPROZOLE 40 mg once a day and take plenty of liquids.
Can take ORS,lemon water,coconut water and juice.
Idea is to take care of fluid and electrolytes balance of body.
Answered: Tue, 28 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor